# SDR DALA2015081805100

- Difficulty date: August 7, 2015
- Submitted: August 20, 2015
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- Aircraft time: 74,269 hours, 56,929 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD BULKHEAD AT CATWALK BRIDGE.  TASK 53-062-03. CRACK WAS FOUND. CRACK WAS STOPPED.  FABRICATED AND INSTALLED DOUBLER IAW SRM 51-10-03, 53-01, FIG 2, 53-14-3, 51-30-02 AND ERA 511165-14MA, REV C.
